# SDR COMA0770019

- Difficulty date: March 6, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 10,370 hours, 7,539 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932110
- Part serial: 02331H2127
- Condition: Cracked
- Location: Cockpit
- Part time: 10,371 hours, 7,540 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5280 - F/O WINDSHIELD CENTER PANE AT FL 390.  LANDED WITHOUT INCIDENT.  REPLACED WINDSHIELD.
